Closure ordinal of immediate derivability operator of infinitary action logic
Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 559-577 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We prove that the closure ordinal of the immediate derivability operator of infinitary action logic equals $\omega^\omega$. We thus answer an open question from the article (Kuznetsov, Speranski 2022), which is to find the exact value of this proof-theoretic characteristic. We also prove that the closure ordinal of commutative infinitary action logic equals $\omega^\omega$. Both results are established by constructing a series of sequents whose ranks tend to $\omega^\omega$. To prove the results, we develop methods to analyze sequent derivations in infinitary action logic. In the case of commutative action logic, we use a zero-test techinque similar to that from (Kuznetsov, 2022). We show that ranks of the sequents constructed for infinitary axtion logic significantly decrease in presence of the cut rule so their supremum is not greater than $\omega^2$.
Keywords: closure ordinal, action logic, substructural logic, cut rule.
@article{MZM_2024_116_4_a5,
     author = {T. G. Pshenitsyn},
     title = {Closure ordinal of immediate derivability operator of infinitary action logic},
     journal = {Matemati\v{c}eskie zametki},
     pages = {559--577},
     year = {2024},
     volume = {116},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a5/}
}
TY  - JOUR
AU  - T. G. Pshenitsyn
TI  - Closure ordinal of immediate derivability operator of infinitary action logic
JO  - Matematičeskie zametki
PY  - 2024
SP  - 559
EP  - 577
VL  - 116
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a5/
LA  - ru
ID  - MZM_2024_116_4_a5
ER  - 
%0 Journal Article
%A T. G. Pshenitsyn
%T Closure ordinal of immediate derivability operator of infinitary action logic
%J Matematičeskie zametki
%D 2024
%P 559-577
%V 116
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a5/
%G ru
%F MZM_2024_116_4_a5
T. G. Pshenitsyn. Closure ordinal of immediate derivability operator of infinitary action logic. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 559-577. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a5/

[1] E. Palka, “An infinitary sequent system for the equational theory of $*$-continuous action lattices”, Fund. Inform., 78:2 (2007), 295–309 | MR

[2] S. L. Kuznetsov, S. O. Speranski, “Infinitary action logic with multiplexing”, Studia Logica, 111:2 (2023), 251–280 | DOI | MR

[3] S. L. Kuznetsov, S. O. Speranski, “Infinitary action logic with exponentiation”, Ann. Pure Appl. Logic, 173:2 (2022), 103057 | DOI | MR

[4] S. L. Kuznetsov, “Commutative action logic”, J. Logic Comput., 33:6 (2022), 1437–1462 | DOI | MR